# SDR CA001214007

- Difficulty date: November 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,111 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1710014CR048
- Condition: Leaking
- Location: Lt Wing
- Component: Spoiler Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF A HYDRAULIC LEAK ON THE REAR SPAR OF THE LEFT HAND WING RESULTED IN REPLACEMENT OF THE OUTBOARD ROLL SPOILER UNLOADING LINE WHICH WAS FOUND TO HAVE A PINHOLE IN THE BEND ON THE INBOARD END.
